- -

Distributionally chaotic families of operators on Fréchet spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Distributionally chaotic families of operators on Fréchet spaces

Mostrar el registro completo del ítem

Conejero, JA.; Kostic, M.; Miana Sanz, PJ.; Murillo Arcila, M. (2016). Distributionally chaotic families of operators on Fréchet spaces. Communications on Pure and Applied Analysis. 15(5):1915-1939. doi:10.3934/cpaa.2016022.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82721

Ficheros en el ítem

Metadatos del ítem

Título: Distributionally chaotic families of operators on Fréchet spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
The existence of distributional chaos and distributional irregular vectors has been recently considered in the study of linear dynamics of operators and C-0-semigroups. In this paper we extend some previous results on both ...[+]
Palabras clave: Distributional chaos , Integrated semigroups , C-regularized semigroups , Cosine functions , Abstract time-fractional equations , Hypercyclicity , Well-posedness , Fréchet spaces
Derechos de uso: Embargado
Fuente:
Communications on Pure and Applied Analysis. (issn: 1534-0392 )
DOI: 10.3934/cpaa.2016022
Editorial:
American Institute of Mathematical Sciences (AIMS)
Versión del editor: http://dx.doi.org/10.3934/cpaa.2016022
Descripción: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Communications on Pure and Applied Analysis (CPAA) following peer review. The definitive publisher-authenticated version Conejero, J. A., Kostić, M., Miana, P. J., & Murillo-Arcila, M. (2016). Distributionally chaotic families of operators on Fréchet spaces.Communications on Pure and Applied Analysis, 2016, vol. 15, no 5, p. 1915-1939, is available online at: http://dx.doi.org/10.3934/cpaa.2016022
Patrocinador:
MEC/MTM2010-14909
MEC/MTM2013-47093-P
UPV/Programa de Investigacion y Desarrollo/SP20120700
Ministry of Science and Technological Development, Republic of Serbia/174024
MCYTS/MTM2013- 42105-P
MCYTS/DGI-FEDER
Project E-64
D. G. Aragón
Universidad de Zaragoza/UZCUD2014-CIE-09
Ministry of education of Spain/FPU Program
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem